Varicose Veins Expert Forum
veins due to contraceptive pills?
About This Forum:

Welcome to the Varicose Veins Forum! This is a place to ask your personal questions about varicose veins and receive highly qualified answers from medical experts. You will also find other members who share your interest in the subject of varicose veins

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
5286483 tn?1366004862
veins due to contraceptive pills?
it's been 4 weeks since I started using contraceptive pills (althea). then I noticed that veins in my legs started to show up. Is it because of the pill? what are the possible remedies? thanks .
Discussion is closed
Cancel
1 Answers
1 Answers
Page 1 of 1
2827584 tn?1340583296
Although there are clearly hormonal effects (largely progesterone) on leg veins, a change over four weeks seems odd. Progesterone is responsible for uterine relaxation during pregnancy and is thought to also affect leg veins in a similar fashion.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank